# SDR CALA2025110410863

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 15,881 hours, 5,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE WEB UPPER ANGLE CRACKED BL 0 STA 500C AND 500D.  REMOVED CABIN FLOOR ANGLE CRACKED AS PER SRM 51-40-02-0G ,FABRICATED LOCATED AND DRILLED NEW ANGLE IAW ENGINNERING INFORMATION COMPONENT PART AND DWG # 143A5400 SH 263.   INSTALLED NEW ANGLE AS PER SRM 51-40-02-0G-G AND DWG #143A5400.
